# SDR 96ZZZX1201

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ind Light Socket
- Part number: 43410332203
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MXP - FLT 843 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, RT MLG DID NOT INDICATE DOWN AND LOCKED.  CYCLED LANDING GEAR.  FOUND RT MLG GREEN INDICATOR LIGHT SOCKET, MFG PN 434-1033-2203, BROKEN.  REPLACED LIGHT SOCKET AND LANDING GEAR INDCATION CHECKED NORMAL.  CHECK C-5A - 1-24-96 - LAX.
